Entropy splitting for antiblocking corners and perfect graphs

I. Csiszár, J. Körner, L. Lovász, K. Marton, G. Simonyi

Research output: Contribution to journalArticle

56 Citations (Scopus)

Abstract

We characterize pairs of convex sets A, B in the k-dimensional space with the property that every probability distribution (p1,..., pk) has a repsesentation pi=al. bi, a∃A, b∃B. Minimal pairs with this property are antiblocking pairs of convex corners. This result is closely related to a new entropy concept. The main application is an information theoretic characterization of perfect graphs.

Original languageEnglish
Pages (from-to)27-40
Number of pages14
JournalCombinatorica
Volume10
Issue number1
DOIs
Publication statusPublished - Mar 1 1990

    Fingerprint

Keywords

  • AMS subject classification (1980): 05C15

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this